Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bumps on vagina, lots of white discharge. Treated for yeast infection. Cure for symptoms?

hi doctor, I HAVE SOME SMALL BUMPS IN MY VAGINA AND WHITE LOT OF DISCHARGE . AFTER INTERCOURSE I USE TO FEEL PAINS WHICH AR LIKE PERIOD PAINS....I VE BEEN TREATED FRO VAGINAL YEAST MAYBE FOR 6 MONTHS BUT IT KEEP ON COMING BACK. I AM NO LONGER ENJOYING MY SEXUAL LIFEA, I WULD LIKE TO KNOW WHAT IS WRONG AND CAN I DO, MY PARTNER ALSO HAS DISCHARGE IN HIS PENIS AND RASH
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Thank you for your question.
I think you and your partner both should be tested to rule out any STDs.
The reason why I say that is because both of you have a discharge.
The most common cause of such a discharge in a male would either be as a result of gonorrhea or chlamydia. So I would like that these conditions should be ruled out.
In your case there is also a high possibility of another yeast infection which will need to be treated if diagnosed with something like monistat vaginal cream which is also something that is available over the counter.
Kindest Regards
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor